White, Benjamin S. (1977) The Effects of a Rapidly-Fluctuating Random Environment on Systems of Interacting Species. SIAM Journal on Applied Mathematics, 32 (3). pp. 666-693. ISSN 0036-1399. http://resolver.caltech.edu/CaltechAUTHORS:20120803-091155293
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120803-091155293
Some models of interacting species in a random environment are analyzed. Approximate solutions of the stochastic differential or delay-differential equations describing the systems are obtained, on the assumption that the random environment is fluctuating rapidly.
|Additional Information:||© 1977 Society for Industrial and Applied Mathematics. Received by the editors May 4, 1976. Published online: 01 August 2006. This work was supported by the National Science Foundation under Grant MPS 75-09837. It is a pleasure to thank Professors George Papanicolaou and Donald Ludwig for many helpful conversations, and Professors Papanicolaou and J. B. Keller for their comments on the manuscript.|
|Official Citation:||The Effects of a Rapidly-Fluctuating Random Environment on Systems of Interacting Species White, B. SIAM Journal on Applied Mathematics 1977 32:3, 666-693|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||03 Aug 2012 16:38|
|Last Modified:||26 Dec 2012 15:49|
Repository Staff Only: item control page